I am 23 years old and having treatment of peyronies’s disease applying verapamil gel as prescribed by doctor since 4 months. I still masturbate almost twice a week. Will this make my condition worse?

You are here:
  • KB Home
  • Nonsurgical Treatment
  • I am 23 years old and having treatment of peyronies's disease applying verapamil gel as prescribed by doctor since 4 months. I still masturbate almost twice a week. Will this make my condition worse?
< Back

There is no evidence that application of verapamil gel has any benefit whatsoever, I would advise saving your money and not using this approach at all. As to the question regarding masturbation, if masturbation causes pain, then it should be adjusted or stopped as this may be aggravating the situation. Certainly, gentle stimulation of the penis that does not cause pain and does not apply excessive pressures on the penis in any direction may be pleasurable and is not likely to exacerbate your Peyronie’s disease.